# SDR CALA2018062101472

- Difficulty date: June 13, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5323120520000
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 41R, BETWEEN FRAMES 26 AND 27 IN THE CARGO BILGE AREA UNDER ENTRANCE CAVITY.   REMOVED THE CORROSION AND PERFORMED REPAIR ON THE STRINGER IAW 240518-4655-2501782-08,  AND EC/RA 5311-01955.
